# SDR SWAA2023071158769

- Difficulty date: June 13, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED RADIUS OF FWD CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (2) AND (4) EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTION ACTION ITEM 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED WELD REPAIR PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4;[06] FWD CARGO BAY FWD CORNER SCUFF PLATE INSTALLED ON FAULT TTG8Q002QYDS;[07] VERIFIED CORRECTIVE ACTION 6
